# SDR GUUA94132041609A

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,463 hours, 32,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT LT MAIN LANDING GEAR DID NOT EXTEND. MANUALLY EXTENDED LANDING GEAR.  LT MAIN GEAR ILLUMINATED DOWN AND LOCKED. OBTAINED 3 GREEN DOWN AND LOCKED INDICATION.  REPLACED LT MLG SQUAT SWITCH ASSY. TEST FLIGHT SATISFACTORY.
